# SDR SWAA2016071153680

- Difficulty date: July 5, 2016
- Submitted: July 12, 2016
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 42,569 hours, 24,780 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A8330
- Condition: Corroded
- Location: Bs 460-470
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY, LOWER ENTRY THRESHOLD SKIN CORRODED BETWEEN BS 460 TO 470, RBL 24.   REPAIRED THE SKIN IAW DWG & SRM.
